MAUDE Adverse Event Report: CONVATEC INC CURE PRODUCTS; CATHETER, UROLOGICAL

CONVATEC INC CURE PRODUCTS; CATHETER, UROLOGICAL
Model Number T12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name: catheter, urological.Based on the available information, this event is deemed to be a serious injury.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092.
 
Event or Problem Description
End user states "she's getting frequent utis and she's not sure whether it's the process or maybe the catheter itself." she said she "does visit the doctor due to the utis and is getting medication prescribed." no further information provided.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key16688665
Report Number1049092-2023-00046
Device Sequence Number6080153
Product Code KOD
UDI-Device Identifier00815947020383
UDI-Public00815947020383
Combination Product (Y/N)N
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberT12
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2023
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale